| Model Number |
Ø7X 30MM BC IF SCRW, VENTED |
| Medical Device Problem Codes |
Break (1069); Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.Per dfu-0111-7 at revision 0.G.Precautions.6.Bio-absorbable interference screw only: it is important to completely seat the screwdriver to prevent potential stripping of the hex and/or screw fracture during insertion or removal.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 19 september 2024, it was reported by a sales representative via email that 2 x ar-4030c-07 ø7x 30mm bc if scrw, vented were reported to have failed during use.This occurred on 18 september 2024 in the (b)(6) hospital during an mpfl revision.It was reported that the fast thread screw implants failed during implantation - implants snapped when screwing into femur.The case was completed successfully using a used a biocomposite screw instead of fast thread.There was case involvement.